# SDR HEEA967630

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6610L
- Make and model: Bell 206L-3
- Aircraft serial: 51423
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 23007248
- Condition: Mis Mfg
- Location: Accessory Drv
- Component: 23035178
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF PART NOTED THE FOLLOWING:  IMPROPERLY FINISHED MACHINING ON GEARSHAFT FWD ID FACE AS MARKED. REPLACED DISCREPANT PART.
